# SDR SWIA201127180

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 40,872 hours, 33,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AND SERVICE DOOR, OUTER HANDLE BUTTON RELEASE, ARE VERY HARD TO OPEN.  (FLT 4864)  LUBRICATED MCD AND SERVICE DOOR OUTER HANDLE BUTTONS.
